Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

Similarity of General Population Matrices and Pseudo-Leslie Matrices

PP: 2239-2244
Author(s)
Joćo F. Alves, Henrique M. Oliveira,
Abstract
A similarity transformation is obtained between general population matrices models of the Usher or Lefkovitch types and a simpler model, the pseudo-Leslie model. The pseudo Leslie model is a matrix that can be decomposed in a row matrix, which is not necessarily non-negative and a subdiagonal positive matrix. This technique has computational advantages, since the solutions of the iterative problem using Leslie matrices are readily obtained . In the case of two age structured population models, one Lefkovitch and another Leslie, the Kolmogorov-Sinai entropies are different, despite the same growth ratio of both models. We prove that Markov matrices associated to similar population matrices are similar.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved